Minimal Positive Realizations of Transfer Functions with Positive Real Poles

Citation

Benvenuti, L, Farina, L, Anderson, B et al 2000, 'Minimal Positive Realizations of Transfer Functions with Positive Real Poles', IEEE Transactions on Circuits and Systems 1:FUNDAMENTAL THEORY AND APPLICATIONS, vol. 47, no. 9, pp. 1370-1377.

Year

2000

Field of Research

  • Calculus Of Variations, Systems Theory And Control Theory

Updated:  08 December 2019 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers